# SDR SWAA2018071923524

- Difficulty date: June 27, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 63,327 hours, 37,185 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A504AW
- Part serial: 000626
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 L/E SLAT SKIN CRACKED AT ACTUATOR FITTING CUTOUT.  R&R SLAT PER MM.
